# SDR CHI1514

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N239CH
- Make and model: Boeing 234
- Aircraft serial: MJ006
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 173RS3081
- Condition: Failed
- Location: Swashplate
- Part time: 25 hours
- Component: 414R350510
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST-FLIGHT CHECK REVEALED BLACK GREASE RUBBER AND WIRE FRAGMENTS COMING OUT OF THE GAP BETWEEN THE STATIONARY RING AND THE ROTATING RING.  UNIT WAS REMOVED AND REPLACED.  DISASSEMBLY OF SWASHPLATE SHOWED THE WIRE CAGE SEPARATOR HAD BROKEN UP.  PAST FAILURES HAVE BEEN ATTRIBUTED TO FORMING CRACKS DURING MANUFACTURE OF THE CAGE.  (X)
